MAUDE Adverse Event Report: NEXXT SPINE LLC NEXXT MATRIXX INTERBODY SYSTEM; MATRIXX TLIF OBLIQUE

NEXXT SPINE LLC NEXXT MATRIXX INTERBODY SYSTEM; MATRIXX TLIF OBLIQUE
Model Number 54M-30-12-SP
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of manufacturing records shows the product was released with no anomalies and conforming to design specifications.As part of risk management, the condition is addressed in the ifu and surgical technique.
 
Event or Problem Description
It was reported on (b)(6) 2019 that a tlif oblique implant fractured during the insert and rotate technique.The procedure involved the implantation of two tlif oblique cages.One was successful.The surgeon pounded a second 30dx10wx12h tlif oblique implant into a 4mm disc space, increasing the disc space to 10mm to accommodate the interbody.When rotating from 10mm to 12mm orientation, the interbody broke.The surgeon used excessive force to rotate the interbody which exceeded the design limits for rotation.The implant was investigated to be secure, and no pieces broke off or fell into the wound, so it was left in place to perform its intended function.

Brand Name
NEXXT MATRIXX INTERBODY SYSTEM
Common Device Name
MATRIXX TLIF OBLIQUE
Manufacturer (Section D)
NEXXT SPINE LLC
14425 bergen blvd
suite b
noblesville IN 46060
MDR Report Key8430343
Report Number3007922509-2019-00001
Device Sequence Number193499
Product Code MQP
UDI-Device Identifier00889929026229
UDI-Public01008899290262291723041010NS8633C
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171140
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2023
Device Model Number54M-30-12-SP
Device Catalogue NumberN/A
Device Lot NumberNS8633C
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;